# SDR AALA201908149012

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 56,434 hours, 32,685 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Condition: Out Of Position
- Location: Smoke Detectors
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO SMOKE WARNING DISPLAYED. MAINTENANCE ACCOMPLISHED CIRCUIT BREAKER RESET PER TSM 24-00-00-810-818 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
